×

zbMATH — the first resource for mathematics

On multipliers on compact Lie groups. (English. Russian original) Zbl 1276.43001
Funct. Anal. Appl. 47, No. 1, 72-75 (2013); translation from Funkts. Anal. Prilozh. 47, No. 1, 87-91 (2013).
From the text: “In this note we announce \(L^p\) multiplier theorems for invariant and non-invariant operators on compact Lie groups in the spirit of the well-known Hörmander-Mikhlin theorem on \(\mathbb R^n\) and its variants on tori \(\mathbb T^n\). Applications are given to the mapping properties of pseudo-differential operators on \(L^p\)-spaces and to a-priori estimates for non-hypoelliptic operators.”
“The following condition (6) below is a natural relaxation from the \(L^p\)-boundedness of zero order pseudo-differential operators to a multiplier theorem and generalises the Hörmander–Mikhlin theorem [S. G. Michlin, Dokl. Akad. Nauk SSSR, 109, 701–703 (1956; Zbl 0073.08402), Vestnik Leningrad. Univ. Ser. Mat. Meh. Astr., 12, 143–155 (1957; Zbl 0092.31701)], [L. Hörmander, Acta Math. 104, 93–140 (1960; Zbl 0093.11402)] to arbitrary [compact Lie] groups.
Theorem 1. Denote by \(\kappa\) the smallest even integer larger than \(\frac 12\dim G\). Let \(A: C^\infty(G) \to \mathcal D'(G)\) be left-invariant. Assume that its symbol \(\sigma_A\) satisfies the inequalities \[ \|\triangle\!\!\!\!\!\ast\,^{\kappa/2} \sigma_A(\xi)\|_{op} \leq C \langle \xi\rangle^{-\kappa} \qquad\text{and}\qquad \|{\mathbb D}^{\alpha} \sigma_A(\xi) \|_{op} \leq C_\alpha \langle\xi\rangle^{-|\alpha|}\quad\quad\quad(6) \] for all multi-indices \(\alpha\) with \(|\alpha|\leq \kappa-1\), and for all \([\xi]\in \widehat G\). Then the operator \(A\) is of weak type \((1,1)\) and \(L^p\)-bounded for all \(1<p<\infty\).”
The authors then give some applications of their main theorem above. Full proofs can be found in [M. Ruzhansky and J. Wirth, “\(L^p\)-multipliers on compact Lie groups”, preprint arXiv:1102.3988].

MSC:
43A15 \(L^p\)-spaces and other function spaces on groups, semigroups, etc.
43A22 Homomorphisms and multipliers of function spaces on groups, semigroups, etc.
PDF BibTeX XML Cite
Full Text: DOI arXiv
References:
[1] R. Coifman and M. de Guzman, Rev. Un. Mat. Argentina, 25 (1970/71), 137–143.
[2] R. Coifman and G. Weiss, Rev. Un. Mat. Argentina, 25 (1970/71), 145–166.
[3] R. Coifman and G. Weiss, Analyse harmonique non-commutative sur certains espaces homogenes, Springer-Verlag, 1971. · Zbl 0224.43006
[4] L. Hörmander, Acta Math., 104 (1960), 93–140. · Zbl 0093.11402 · doi:10.1007/BF02547187
[5] S. G. Mihlin, Dokl. Akad. Nauk SSSR, 109 (1956), 701–703.
[6] S. G. Mihlin, Vestnik Leningrad. Univ. Ser. Mat. Meh. Astr., 12: 7 (1957), 143–155.
[7] M. Ruzhansky and V. Turunen, Pseudo-Differential Operators and Symmetries, Birkhäuser, Basel, 2010. · Zbl 1193.35261
[8] M. Ruzhansky, V. Turunen, and J. Wirth, http://arxiv.org/abs/1004.4396 .
[9] M. Ruzhansky and J. Wirth, http://arxiv.org/abs/1102.3988 .
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.